# SDR 2A6D20200428001

- Difficulty date: April 28, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N3831
- Make and model: Snias AS350B3
- Aircraft serial: 3947
- Aircraft time: 7,497 hours, 18,470 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,250 hours, 9,447 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 200
- Part time: 7,497 hours, 18,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS DAMAGE ON THE TRANSMISSION DECK FRAME JUST INBOARD OF THE SPLICE. DAMAGE MEASURES AT 0.017” IS 13MM WIDE AND 5MM LONG LOCATED AT APPROX. STA 3640, BL 210R, AND WL 1839.
